Discussions By Condition: I cannot get a diagnosis.

Penis issues

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 15, 2006
  • 04:52 PM

When I take any type of medication in pill form I get a small clear penis discharge. This doesn't happen all the time but it only happens when I take Medication in pill form.Other systoms are my penis head is always sensative
and during sex I fell like I have to Ejaculate within seconds an it always
takes a few secounds for my urine stream to start and theres a liitle discomfort when I stops.This started a few years ago as long as
I dont take anything In pill form the discahrge will go away but the other
systoms are always there.This started when I was working alot and taking
alot of GNC products alot of Ephidrine.
Please help

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?